News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Vomiting Mucous


 moonrat1984 - Tue Apr 17, 2007 8:07 am

I am a 22 year old Female having the following symptoms (reference from a website for the homeopathic medication "Antimonium Tartaricum". the website states only the mediction, not the condition. What IS the condition??)

"Violent retching. Gagging and retching and straining to vomit. Suffocation, gagging, through great torture."

The stomach seems to take on a convulsive action, and it is with the greatest difficulty, after many of these great efforts, that a little comes up, and then a little more, and this is kept up.

"Vomiting of anything that has been put into the stomach, with quantities of mucus."

Thick, white, ropy mucus, sometimes with blood.

"Vomits slime, with great exertion. Vomiting large quantities of mucus. Vomits tenacious mucus."

"Vomiting of slime, with bile. A tough, watery mucus, then some food, then bile."

But the principle thing vomited is the thick white, ropy mucus, flowing from the mucous membranes everywhere. Tough and stringy; can be drawn out in strings.

The patient is often choked while this thick, ropy, white mucus is expelled from the oesophagus and mouth. The mouth fills up with it. It is a tremendous effort, a spasmodic effort, for this patient to rid the stomach of its contents, which is mucus, or mucus and bile.

Early in the vomiting it is mucus, and after much straining there is a regurgitation of bile into the stomach, and the continuing of vomiting is from bile. The great straining also induces a flow of blood into the stomach, and the contents of the stomach will be streaked with blood

I do not have the presence of blood yet but am extremely uncomfortable and when i am vomiting i feel like im going to die.
Can someone please tell me what this condition is and how i can treat it or have it treated? i do not have health insurance so i cant afford to see a doctor unless i absolutely HAVE to. Thank you so much.
 Dr. Chan Lowe - Mon Apr 23, 2007 11:41 pm

User avatar I do not recognize these symptoms as a specific disease.

There are many disorders that can cause emesis. I would definitely recommend you see a doctor before starting any medical treatment, especially those involving medications including herbal supplements.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here